I am a virgin and just started the pill (Microgynon 30) on the first day of the period I just had, to control irregularities I've been having. A couple days after the end of that period I began heavy spotting and feeling discomfort in my uterus. I have started to get UTI-like symptoms, but there's not a burning sensation when I pee (yet anyway). The sharp pains are worrying me and I'm wondering if anyone knows or has experienced this side effect or...? My mum has told me to stop taking the pill and see a doctor, but I can't stop worrying myself in the meantime. I've had 11 days of these pills and I wish I didn't bother. Also worrying about what will happen now that I am going to just stop taking them, especially since I have essentially just had two periods in the space of a day or two.
First time taking the pill and having discomfort Watch
- Thread Starter
- 21-08-2016 11:21
- 23-08-2016 18:39
I'd speak to your GP before stopping them, it's possible these are side effects you jst need to wait through (I felt very ill for the first couple of weeks) or that you have a different helath problem causing them
- 25-08-2016 18:25
you should talk to your gp or sexual health clinic nurse. there are alternative pills and contraception you can take if this one doesnt work for you and the side effects are bad. there are many options